# SDR NACA2021061400001

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,344 hours, 13,518 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: AFTER ENGINES WERE STARTED, AFT CABIN TEMP, FWD CABIN TEMP, FLT DECK TEMP EICAS MESSAGES ALL ILLUMINATED, RETURNED TO GATE. CORRECTIVE ACTION: PERFORMED BITE CHECK AND RESET ALL THREE BOXES IAW AMM 21-61-03, OPS CHECK GOOD.
